Just finished z pak (azithromycin).Throat, ears still hurt. Pain in my throat switches sides. Ear pain switches with throat pain. Should the meds be working by now?
For what? Z pak (azithromycin) is an effective antibiotic for certain bacterial infections. Many sore throats and earaches are caused by viruses which will not be affected by it. I hope you're feeling better soon; if not you may want to get checked by your doctor for some of the longer lasting causes of your symptoms (ebv or mono, for example).
I started Z Pak (azithromycin) 48 hrs ago for strep throat. The throat pain is finally going away, but now my left ear is really hurting. Should I be concerned?
Ear pain. The ear pain is most probably related to the strep throat infection. Give the antibiotic therapy more time to clear up the strep infection. Be sure to take the full course of Z pak (azithromycin). If you do not improve, call your doctor for a recheck. Meanwhile take medication for pain eg Ibuprofen if that works for you. Read more...